# SDR EISA97055

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AFT BULKHEAD, LEFT LOWER AT STATION 1183, CRACK JUST LEFT OF ENTRY DOOR.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-2.  (M)
